본문 바로가기
KERD
논문KCI 등재

Further Hypergeometric Functions in Four Variables and Their Associated Properties

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this article, we define nine new hypergeometric functions in four variables. For all the quadruple functions we have defined, we obtain their integral representations, operational formulas and generating functions.

Abstract

In this article, we define nine new hypergeometric functions in four variables. For all the quadruple functions we have defined, we obtain their integral representations, operational formulas and generating functions.

참고문헌 (28)

  1. L.C. Andrews, "Special Functions for Engineers and Applied Mathe-maticians" (1985), Macmillan Publishing Company
  2. P. Agarwal, "Fractional differential equations for the generalized Mittag-Le er function", Advances in Difference Equations, 1, pp.1~8 (2018)
  3. P. Agarwal, "Special Functions and Analysis of Differential Equations" (2020), CRC Press
  4. Praveen Agarwal, "Extended hypergeometric functions of two and three variables", 대한수학회논문집, 30(4), pp.403~414 (2015), 대한수학회
  5. R. P. Agarwal, "On the extended Appell-Lauricella hypergeometric functions and their applications", Filomat, 31(12), pp.3693~3713 (2017)
  6. P. Agarwal, "Some fractional differential equations involving generalized hypergeometric functions", Journal of Applied Analysis, 25(1), pp.37~44 (2019)
  7. D. Baleanu, "Extension of the fractional derivative operator of the Riemann-Liouville", J. Nonlinear Sci. Appl, 10, pp.2914~2924 (2017)
  8. W.W. Bell, "Special Functions for Scientists and Engineers" (1968), Oxford University press
  9. L. Bers, "Mathematical Aspects of Subsonic and Transonic Gas Dy-namics" (1958), Wiley
  10. M.G. Bin-Saad, "Operational representations and gener-ating functions of certain quadruple hypergeometric series", Balkan J. Appl. Math. Info, 1, pp.23~28 (2018)
  11. M.G. Bin-Saad, "On connections between certain class of new quadruple and known triple hypergeometric series", Tamap Journal of Mathematics and Statistics (2019)
  12. M.G. Bin-Saad, "Certain generating functions of some quadruple hypergeometric series", Eurasian Bulletin Math, 2, pp.56~62 (2019)
  13. M.G. Bin-Saad, "Certain integral representations of some quadruple hypergeometric series", Palestine J. Math, 9, pp.132~141 (2020)
  14. J. Choi, "Applications of the operator H(α,β) to the Humbert double hypergeometric functions", Comput. Math, 61, pp.663~671 (2011)
  15. J. Choi, "Integral rep-resentations for Srivastava's triple hypergeometric functions", Taiwanese J. Math, 15, pp.2751~2762 (2011)
  16. A. Erd elyi, "Higher Transcendental Functions, Vol. I" (1953), McGraw-Hill Book Company
  17. H. Exton, "Hypergeometric functions of three variables", J. Indian Acad. Math, 4, pp.113~119 (1982)
  18. A. Hasanov, "Some properties of Horn type second order double hypergeometric series", Bulletin KRASEC. Phys. Math. Sci., 21, pp.32~47 (2018)
  19. R. Goyal, "An Extension of Beta Function by Using Wimans Function", Axioms, 10(3), pp.187~ (2021)
  20. S. Jain, "Certain Unified In-tegrals Involving a Multivariate MittagLe er Function", Axioms, 10(2), pp.81~ (2021)
  21. G. Lauricella, "Sull funzioni ipergeometric a pi variabili", Rend. Cric. Mat. Palermo, 7, pp.111~158 (1893)
  22. O.I. Marichev, "Handbook of Integral Transforms of Higher Transcen-dental Functions: Theory and algorithmic Tables" (1982), Wiley
  23. M.A. Ozarslan, "Some generating relations for ex-tended hypergeometric functions via generalized fractional derivative operator", Math. Comput. Model, 52, pp.1825~1833 (2010)
  24. R.K. Parmar, "Some generating relations for generalized extended hy-pergeometric functions involving generalized fractional derivative op-erator", J. Concr. Appl. Math, 12, pp.217~228 (2014)
  25. C. Sharma, "Hypergeometric functions of four vari-ables (I)", J. Indian Acad. Math, 11, pp.121~133 (1989)
  26. H.M. Srivastava, "Multiple Gaussian Hypergeo-metric Series" (1984), Ellis Horwood Ltd.
  27. H.M. Srivastava, "A Treatise on Generating Func-tions" (1984), Halsted Press, Ellis Horwood Limited
  28. J. A. Younis, "Several Euler-type integrals involving Ex-tons quadruple hypergeometric series", J. Math. Computer Sci, 21, pp.286~295 (2020)

관련 논문AI추천

이 간행물의 다른 논문 (10건)